MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO SAFETY PEG KIT - PULL METHOD; DH CPK PEG INITIAL PLACEMENT PRODUCTS

AVANOS MEDICAL INC. CORFLO SAFETY PEG KIT - PULL METHOD; DH CPK PEG INITIAL PLACEMENT PRODUCTS
Model Number 50-6016
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of (b)(6) 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported that the device "displaced without internal bumper.Internal bumper therefore retained." additional information received indicated no injuries reported, but medical intervention was required to obtain part of the device.Required tube replacement.Further additional information has been requested but not yet received.
 
Event or Problem Description
It was discovered on 30-sep-2019 that 3006646024-2019-00015 is a duplicate of this reported event.From that report, "it was reported that there was a displacement of the peg tube with the internal bumper missing.A new balloon gastrostomy tube was inserted.Patient advised that bumper should pass through bowel movements, but to report to a&e should he experience symptoms of obstruction.".
 
Additional Manufacturer Narrative
The actual complaint product was returned for evaluation.One used sample was received without product packaging.The product does not contain a lot number identification.Branding is visible as "corpak yellow." the tubing is discolored, being darker at the distal end.The bumper is not attached and was not returned.The distal end was examined under magnification; there are jagged remnants of the bumper cover on the outer surface of the tubing.Tubing does not exhibit tears or cuts.The root cause is unknown.All information reasonably known as of 09 oct 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
CORFLO SAFETY PEG KIT - PULL METHOD
Common Device Name
DH CPK PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8922157
Report Number3006646024-2019-00014
Device Sequence Number253669
Product Code KNT
UDI-Device Identifier20815149021557
UDI-Public20815149021557
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K882867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50-6016
Device Catalogue Number104620501
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/02/2019
Supplement Date Received by Manufacturer09/26/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date10/11/2019
Patient Sequence Number1
Patient Age60 YR